# SDR IPXA2023102486617

- Difficulty date: October 3, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53275451200
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLS ADAPTER AT FR 54.3 RH OF Y0 HAS CORROSION  INSTALLED CLS ADAPTER AT FR 54.3 RH IAW SRM 51-40-21. ADAPTER WAS ROBBED FROM N161UP REVIEWED
